# SDR AALA202201109531

- Difficulty date: January 6, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 60,507 hours, 35,422 cycles
- System (JASC): 5751 · Ailerons
- Part: Support Frame
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RIGHT WING AILERON HINGE NO. 2 FOUND WORN AT AILERON ATTACH POINTS. REPLACED #2 HINGE SUPPORT FRAME PER AMM 57-51-31.
